# SDR HNAA2015062900210

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 66,209 hours, 73,980 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: M516080033170800
- Part serial: P1136178
- Condition: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R & R NR 1 AC GENERATOR IAW WORK CARD 24-20-11R.  R & R NR 1 AC GCU AND SECURED WITH RETAINED HARDWARE.  OPS AND LEAKED CHECKED GOOD.  OK FOR SERVICE.
